# SDR FDEA201007142512

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 141N5112
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365, LBL 20-24 CABLE PULLEY BRACKET THAT NEEDS TO SHIMMED DUE TO EXISTING FLOORBEAM REPAIR AT STA 365, LBL 20-24 CABLE PULLEY BRACKET REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE P TO F CONVERSION ON MAE W/C NR 118350472RCBR10 AND MAE EA 757-5315-16-F2645, REV- DATED APRIL 20, 201. THIS N/R  IS FOR TIME TRACKING PURPOSES ONLY REF EA F-5310-141161 FIRST STAGE APPROVAL/DTA PENDING AND 8110-3 DATED JUNE 25,2010, MINOR ALTERATION.
